# SDR IPXA3M79294

- Difficulty date: July 14, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 4083935903
- Condition: Inoperative
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, WITH SLAT RETRACTION LEVEL 2 AILERON DEFLECT DISAGREE LT OTBD AILERON STAYED DEFLECTED T/S FOUND LT INBD AILERONS DEFLECTION ACTUATOR INOPERATIVE.  R & R LT INBD AILERON DEFLECTION CONTROL ACTUATOR IAW AMM 27-16-01-400-801 A-F.  COMPLETED REMAINING STEPS OF INSTALLATION REF MM 27-16-01.  RIG CHECKED NORMAL.
